# SDR UIEA200500062

- Difficulty date: April 21, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Engine: Ge CF680C2*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK DAMAGED AT SAT 1810 NEXT TO SIDE CARGO DOOR.  SEAT TRACK REPAIRED IAW SRM.  (K)
